# SDR ASOA2015040912566

- Difficulty date: March 15, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT F/S 379-485 LBL 9 HAS CORROSION.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  CORROSION EXCEEDS THE ALLOWABLE DAMAGE LIMITS OF SRM 53-21-49-101-001-A01.  REMOVED CORRODED SEAT TRACK REF: AMM 53-00-49-000-803-A11.  INSTALLED SERVICEABLE SEAT TRACK AT FS 379-485 LBL9 REF: AMM 53-00-49-400-801-A11.
